# SDR USAA2010083091849

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 2,031 hours, 1,033 cycles
- Engine: Cfmint CFM565B4
- Engine time: 2,031 hours, 1,033 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 2123M56P04
- Part serial: LMDB4288
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 2,031 hours, 1,033 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 928 CLT-ORD - REJECTED TAKEOFF - NR 2 ENGINE PARTIAL POWER LOSS / FUEL CONTROL FAULT ON TAKEOFF ROLL.  CAPTAIN ABORTED TAKEOFF AT 110 KNOTS AND REPORTED HOT BRAKES PULLING OFF THE RUNWAY (NO BRAKE FIRE).  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ELECTRONIC CONTROL UNIT IAW AIRBUS MAINTENANCE MANUAL 73-21-60-400-001-0.
